# SDR 01FDEA00579

- Difficulty date: July 17, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Inoperative
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ROTATION ENG 2 A/I DISAGREE LIGHT ILLUM (SW OFF) COMPL W/RED TABS.  FLT RECORDER CAUTION LIGHT ILLUM ON S/O PNL AND AOA HT C/B POPPED.  REMOVED AND REPLACED HEATER CONTROLLER/MONITOR PER MM 30-35-01-2.  PER OPS TEST PER 30-30-00-2, SYS OPS NORM.  WRI ASSIGNED TO NR 2 A/I (30-20-7682) WRI ASSIGNED TO FLT REC LT (31-30-7681).
